Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2005, Issue 2, Pages 105-120

Asymptotic analysis for vanishing acceleration in a thermoviscoelastic system

1Dipartimento di Matematica, Università degli Studi di Pavia, via Ferrata 1, Pavia 27100, Italy
2Dipartimento di Matematica, Università degli Studi di Brescia, via Branze 38, Brescia 25123, Italy

Received 24 April 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Order Reprints

  • Quantity0
  • Order Charges0
  • Total$0
Billing Address
Shipping Address

We will contact you on the email provided to confirm your request and arrange payment.